Open Access
July, 2011 Homotopy self-equivalences of 4-manifolds with π1-free second homotopy
Mehmetcik PAMUK
J. Math. Soc. Japan 63(3): 801-814 (July, 2011). DOI: 10.2969/jmsj/06330801


We calculate the group of homotopy classes of homotopy self-equivalences of 4-manifolds with $\pi_1$-free second homotopy.


Download Citation

Mehmetcik PAMUK. "Homotopy self-equivalences of 4-manifolds with π1-free second homotopy." J. Math. Soc. Japan 63 (3) 801 - 814, July, 2011.


Published: July, 2011
First available in Project Euclid: 1 August 2011

zbMATH: 1228.55008
MathSciNet: MR2836744
Digital Object Identifier: 10.2969/jmsj/06330801

Primary: 57N13
Secondary: 55P10 , 57R80

Keywords: 4-manifolds , homotopy self-equivalences , π1-free second homotopy

Rights: Copyright © 2011 Mathematical Society of Japan

Vol.63 • No. 3 • July, 2011
Back to Top